Bupropion is not typically associated with increased appetite or hunger, and in some cases, it may even lead to weight loss.
In fact, bupropion is sometimes used off-label as a weight loss aid, particularly in individuals who are overweight or obese and have comorbid conditions such as depression or binge eating disorder.
However, it is important to note that appetite and weight changes can vary depending on the individual and other factors such as diet and exercise habits. Some individuals may experience increased appetite or weight gain while taking bupropion, while others may not experience any significant changes in appetite or weight.
If you are concerned about changes in appetite or weight while taking bupropion or any other medication, it is important to discuss this with your healthcare provider. They can help determine the underlying cause and recommend appropriate treatment options. It is also important to maintain a healthy diet and exercise regimen to promote overall health and well-being.